# SDR BIER960039

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3073W
- Make and model: Piper PA-32-300
- Aircraft serial: 327940081
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Trim Tab
- Part number: 63586800
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF HORIZONTAL STABILATOR TRIM TAB HINGES FOR REPLACEMENT, FOUND BOTH TRIM TABS CRACKED UNDER CONTROL HORN ATTACHMENT.  CRACKS NOT VISIBLE WITH TABS ATTACHED.  SUBMITTER SUGGEST REMOVAL OF HORN AT ANNUAL INSPECTION FOR ROUTINE INSPECTION.
